About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 938724, 9 pages
http://dx.doi.org/10.1155/2013/938724
Research Article

The Study of Fixed Point Theory for Various Multivalued Non-Self-Maps

1Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia

Received 24 April 2013; Accepted 19 July 2013

Academic Editor: Abdellah Bnouhachem

Copyright © 2013 Wei-Shih Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integerales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  2. S. B. Nadler, Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Berinde and V. Berinde, “On a general class of multi-valued weakly Picard mappings,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 772–782, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Kannan, “Some results on fixed points. II,” The American Mathematical Monthly, vol. 76, pp. 405–408, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Académie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Zentralblatt MATH · View at MathSciNet
  7. N. Shioji, T. Suzuki, and W. Takahashi, “Contractive mappings, Kannan mappings and metric completeness,” Proceedings of the American Mathematical Society, vol. 126, no. 10, pp. 3117–3124, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Reich, “Some problems and results in fixed point theory,” in Topological Methods in Nonlinear Functional Analysis (Toronto, Ont., 1982), vol. 21 of Contemp. Math., pp. 179–187, American Mathematical Society, Providence, RI, USA, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W.-S. Du, “Some new results and generalizations in metric fixed point theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 5, pp. 1439–1446, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. He, W.-S. Du, and I.-J. Lin, “The existence of fixed points for new nonlinear multivalued maps and their applications,” Fixed Point Theory and Applications, vol. 2011, article 84, 13 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. W.-S. Du, “On generalized weakly directional contractions and approximate fixed point property with applications,” Fixed Point Theory and Applications, vol. 2012, article 6, 22 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W.-S. Du, “On coincidence point and fixed point theorems for nonlinear multivalued maps,” Topology and Its Applications, vol. 159, no. 1, pp. 49–56, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W.-S. Du, “On approximate coincidence point properties and their applications to fixed point theory,” Journal of Applied Mathematics, vol. 2012, Article ID 302830, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W.-S. Du, Z. He, and Y.-L. Chen, “New existence theorems for approximate coincidence point property and approximate fixed point property with applications to metric fixed point theory,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 3, pp. 459–474, 2012.
  15. W. S. Du, “New cone fixed point theorems for nonlinear multivalued maps with their applications,” Applied Mathematics Letters, vol. 24, no. 2, pp. 172–178, 2011. View at Publisher · View at Google Scholar
  16. W.-S. Du and S.-X. Zheng, “Nonlinear conditions for coincidence point and fixed point theorems,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 857–868, 2012. View at Zentralblatt MATH · View at MathSciNet
  17. W.-S. Du and H. Lakzian, “Nonlinear conditions for the existence of best proximity points,” Journal of Inequalities and Applications, vol. 2012, article 206, 7 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W.-S. Du, “New existence results and generalizations for coincidence points and fixed points without global completeness,” Abstract and Applied Analysis, vol. 2013, Article ID 214230, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, pp. 1041–1044, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. W. A. Kirk, “Remarks on pseudo-contractive mappings,” Proceedings of the American Mathematical Society, vol. 25, pp. 820–823, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. A. Kirk, “Fixed point theorems for nonlinear nonexpansive and generalized contraction mappings,” Pacific Journal of Mathematics, vol. 38, pp. 89–94, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. N. A. Assad and W. A. Kirk, “Fixed point theorems for set-valued mappings of contractive type,” Pacific Journal of Mathematics, vol. 43, pp. 553–562, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Reich, “Fixed points of condensing functions,” Journal of Mathematical Analysis and Applications, vol. 41, pp. 460–467, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. N. A. Assad, “On some nonself nonlinear contractions,” Mathematica Japonica, vol. 33, no. 1, pp. 17–26, 1988. View at Zentralblatt MATH · View at MathSciNet
  26. N. A. Assad, “On some nonself mappings in Banach spaces,” Mathematica Japonica, vol. 33, no. 4, pp. 501–515, 1988. View at Zentralblatt MATH · View at MathSciNet
  27. N. A. Assad, “A fixed point theorem for some non-self-mappings,” Tamkang Journal of Mathematics, vol. 21, no. 4, pp. 387–393, 1990. View at Zentralblatt MATH · View at MathSciNet
  28. W. Sintunavarat and P. Kumam, “Weak condition for generalized multi-valued (f,α,β)-weak contraction mappings,” Applied Mathematics Letters, vol. 24, no. 4, pp. 460–465, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  29. W. Sintunavarat and P. Kumam, “Common fixed point theorem for hybrid generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 1, pp. 52–57, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. W. Sintunavarat and P. Kumam, “Common fixed point theorem for cyclic generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1849–1855, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet